Vape Illness Reason – level 2

15-11-2019 07:00

In the US, health officials said that vitamin E acetate may be a cause for the sudden increase of illnesses from vape products.

Product makers put vitamin E acetate into many food and skin products, and it seems safe for these uses. However, when you heat it and inhale it, it seems to create problems when you breathe.

The health officials said that investigators tested samples from 29 patients who were sick from vape products. The investigators found vitamin E acetate in 100% of the samples. Almost all of the patients also said that they used their vape products to vape the drug THC. Some makers of bootleg THC vape products add vitamin E acetate to the products.

Difficult words: inhale (to breathe in), sample (some collected information so an investigator can test it) bootleg (illegal).

You can watch the original video in the Level 3 section.

What do you think about this news?

LEARN 3000 WORDS with NEWS IN LEVELS

News in Levels is designed to teach you 3000 words in English. Please follow the instructions
bellow.

How to improve your English with News in Levels: 

Test

  1. Do the test at Test Languages.
  2. Go to your level. Go to Level 1 if you know 1-1000 words. Go to Level 2 if you know 1000-2000 words. Go to Level 3 if you know 2000-3000 words.

Reading

  1. Read two news articles every day.
  2. Read the news articles from the day before and check if you remember all new words.

Listening

  1. Listen to the news from today and read the text at the same time.
  2. Listen to the news from today without reading the text.

Writing

  1. Answer the questions under today’s news and write them in the comments.
  2. Chat in our Facebook Group for 2 minutes. You can write about today’s news.

Speaking

  1. Choose one person from the Skype section.
  2. Talk with this person. You can answer questions from Speak in Levels.